MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Sprint Quattro Secure S MRI SureScan; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

Medtronic Puerto Rico Villalba Sprint Quattro Secure S MRI SureScan; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 693558
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead had a confirmed fracture.A previous rv lead that was abandoned in the right ventricle was also confirmed to have a fracture.Both leads were explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: d274trk icd, implanted: (b)(6) 2012 this report was impacted by emdr scheduled maintenance occurring (b)(6) 2026 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Sprint Quattro Secure S MRI SureScan
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50074797
Report Number2649622-2026-22448
Device Sequence Number10753582
Product Code LWS
UDI-Device Identifier00613994446343
UDI-Public(01)00613994446343(17)130621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/21/2013
Device Model Number693558
Device Catalogue Number693558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured06/28/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693165 LEAD, 1688T LEAD, 419478 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale